MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Catalog Number 1017064
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received a power source alert after plugging the pump into a wall outlet.There was no reported adverse impact to the customer.The customer reverted to an alternate method of insulin therapy.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.

Brand Name
t:slim X2 Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50284887
Report Number3013756811-2026-148716
Device Sequence Number9753404
Product Code QFG
UDI-Device Identifier00389152706474
UDI-Public00389152706474
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1017064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale